As the title says, I am using finasteride since around 24th of February 2016. I have been using 1mg every day until approximately August and have switched to 0,5mg every day due to side effects. I've been to several dermatologists and all confirmed it is androgenic alopecia. Even though no one could explain to me why the hair behind my ears is significantly receding. Same goes for my neck, hairline is receding there too. (I always thought these areas were immune to dht?) I might put up some pictures of my receding neck hairline in the evening. Although im convinced I have male pattern baldness, maybe I have some additional problems with my hair. Who knows. Sides I have not had any issues with libido or anything related. The only thing that affected me too much is the lack of being able to concentrate and I'm fucking tired. Waking up in the morning seems nearly impossible. Throughout the day I feel like a walking zombie. Sides got a bit better upon switching to 0,5mg but are still present. Effects on my hair After the first 2-3 months I noticed that when I wash my hair or comb through it, I almost had no hairs in my comb - so I was really overjoyed. Since seeing hundreds of hairs in my shower was normal to me and I didnt have to vacuum my bathroom after blowdrying my hair. Starting at around month 5 or 6 I noticed a few hairs falling out again - but it didnt really bother me because it was less than before starting finasteride. Now After around 7 1/2 months im shedding like crazy now, even really thick hair. My overall status got worse and I'm hoping for my shed to stop. I've never ever had that much hair loss and all the thick hairs bother me the most. My hair loss has never looked like this. So I'm not really sure if this shed is due to the switch of 0,5mg and the dose is just to low for me, or it is just something that indicates finasteride is working and thicker hair will regrow... Do you think I should go back to 1mg? Not sure if I can take the drowsiness though. Sorry for my poor english. I hope this is readable.